# SDR CA130506010

- Difficulty date: May 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 9,940 hours
- Engine: Garrtt TPE3315
- Propeller: Hartzl HCB3TN5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 3600437
- Condition: Cracked
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOTS WINDSHIELD CRACKED IN FLIGHT.
